# SDR FDEA202009222339

- Difficulty date: September 22, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N167FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63099
- Aircraft time: 3,435 hours, 1,543 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T3112
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD FLAP, INBOARD LEADING EDGE DENTED.  REPAIRED RIGHT WING OUTBOARD FLAP INBOARD LEADING EDGE PANEL 666AT BY BONDING REPAIR PLIES, IAW B767 SRM 57-53-01-01 AND 57-53-01-2R FIG 201 AND 51-70-05.  REPAIR GENERAL AND PARAGRAPH 5A AND 5L FIG 5.
